# SDR SWAA2022010348124

- Difficulty date: November 28, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 661AB TRAINING EDGE HOLES RT WING ; 2021-544603 / [01] TOOL USED: CALIPER P/N 500-197-30 S/N A18229508 DUE DATE 29-SEP-22.; [02] RAISED NEW FAULT TTG8Q009Q8G4 DUE TO TEXT INCORRECT; [03] TASK COMPLETED ;RAISED NEW FAULT TTG8Q009Q8G4 DUE TO TEXT INCORRECT
